On divisors whose sum is a square

Wolfgang Jenkner

Acta Arithmetica (1999)

  • Volume: 90, Issue: 2, page 113-120
  • ISSN: 0065-1036

How to cite


Wolfgang Jenkner. "On divisors whose sum is a square." Acta Arithmetica 90.2 (1999): 113-120. <http://eudml.org/doc/207318>.

author = {Wolfgang Jenkner},
journal = {Acta Arithmetica},
keywords = {quartic diophantine equations; counting function},
language = {eng},
number = {2},
pages = {113-120},
title = {On divisors whose sum is a square},
url = {http://eudml.org/doc/207318},
volume = {90},
year = {1999},

AU - Wolfgang Jenkner
TI - On divisors whose sum is a square
JO - Acta Arithmetica
PY - 1999
VL - 90
IS - 2
SP - 113
EP - 120
LA - eng
KW - quartic diophantine equations; counting function
UR - http://eudml.org/doc/207318
ER -


  1. [1] D. Clark, An arithmetical function associated with the rank of elliptic curves, Canad. Math. Bull. 34 (1991), 181-185. Zbl0695.14014
  2. [2] J. Coates, Elliptic curves and Iwasawa theory, in: Modular Forms, R. Rankin (ed.), Halsted Press, New York, 1984. Zbl0561.14012
  3. [3] W. Jenkner, Asymptotic aspects of the Diophantine equation p k x n k - z k = l , preprint. Zbl0999.11056
  4. [4] J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, New York, 1986. Zbl0585.14026

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.